# SDR DJFA2009036

- Difficulty date: October 3, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N707LX
- Make and model: Cessna 750
- Aircraft serial: 7500078
- Aircraft time: 7,514 hours, 4,941 cycles
- System (JASC): 2760 · Drag Control System
- Part: Bearing
- Part number: S307106C15
- Condition: Worn
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, AFTER TAKE-OFF, CREW REPORTED THE COPILOTS YOKE BECOMES DISCONNECTED FROM THE PILOTS YOKE IN RT TURNS.  ACFT DIVERTED AND LANDED SAFELY.  CREW REPORTED NO EICAS MESSAGE INDICATING A PROBLEM.  UPON ARRIVING AT MX, CONFIRMED THE YOKE WAS DISCONNECTED.  MX WAS ABLE TO DUPLICATE THE DISCREPANCY REPEATEDLY; WHEN TURNING FULL RT ON THE GROUND, THE COPILOTS YOKE BECAME DISCONNECTED FROM THE PILOTS YOKE; THEN WHEN TURNING THE COPILOTS YOKE TO THE LT, IT RECONNECTED AUTOMATICALLY.  ADDITIONALLY, MX FOUND IT DIFFICULT TO MANUALLY DISCONNECT THE COPILOTS YOKE ONCE RE-CONNECTED USING THE MANUAL DISENGAGE MECHANISM.  ULTIMATELY, MX FOUND THE SPOILER DISCONNECT BEARING WORN AND THE MECHANICAL DISCONNECT MECHANISM OUT OF RIG.
